# SDR DALA2025040902772

- Difficulty date: January 18, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 7,593 hours, 3,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK - ERA 608940-14AD REV B . ACCOMPLISHED ERA 608940-14AD REV B SECTION VI. OK TO CLOSE. (LP# 0767613)
